# SDR COMA2011112890035

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 10,501 hours, 6,565 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DCA TO MIA RECEIVED BRAKE OVERHEAT WARNING MSG AT 36000FT.  EMERGENCY DECLARED, A/C DIVERTED TO RIC LANDED SAFELY.  REMOVED AND REPLACED RIGHT O/B BRAKE TEMP SENSOR.  OPS CHECK GOOD.
